Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Zanaflex cause elevated blood pressure levels?

I recently was put on Zanaflex as a migraine preventative. I take 3/4 a pill every night (tablets are 4mg each) I have noticed my blood pressure being high recently and taking this pill is the only thing I have changed as far as medication. Anywhere from 120/81 to 139/85. My blood pressure typically is really low 90 s/70 s so for me this is high. Before I make a dr. appt I was curious if this could be a side effect to Zanaflex and I should not take it anymore and see if things regulate better.
Mon, 26 Mar 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Zanaflex medicine may cause decreased blood pressure; it won't cause elevation of blood pressure. Decresed salt intake, eat green leafy vegetables, regular exercise.

Please consult your physician, he/she will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have never had high blood pressure before. Recently I took my blood pressure at a kios at a store my pressure was 127/80 but it said I had a low...